# SDR A6WA2000940544

- Difficulty date: September 4, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 14,353 hours, 13,393 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Part number: 73664320
- Part serial: 1053
- Condition: Inoperative
- Location: Fuel System
- Part time: 14,332 hours, 13,372 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH 2600 LBS PER SIDE, FUEL IMBALANCE ON ED1, QTY 3000 IN LT, 2000 IN RT.  RT WING LOWERING AND CENTER TANK WAS INCREASING.  REMOVED AND REPLACED FUEL SYS COMPUTER IAW AMM 28-41-16.  OPS CHECK GOOD.  (K)
